# SDR UALA2012092405378

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 89,445 hours, 10,782 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6228588105
- Part serial: 134254
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWAPPED CAPTS ND WITH LWR EICAS DUE COLOR DISPLAY INOP.  MR41817-254 NOW IN CAPTS POSITION, -134 IN LOWER EICAS.  SWAPPED CAPTS ND WITH LOWER EICAS DUE COLOR DISPLAY INOP.  LOWER EICAS INFO DISPLAY CHECKS OK BUT COLOR FADES IN AND OUT.  COMPACTED MODE OPS OK.  REPLACED IDU PER MM, CHECKED OK.
